# SDR 96ZZZM1187

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seqvlv
- Part number: 54C546347
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7456 - EN ROUTE DEN/RAP - ON DESCENT WHEN THE GEAR WAS SELECTEDDOWN, ALL BUT THE NOSE GEAR EXTENDED, AT WHICH TIME THE CREW NOTICED THATTHE NR 2 HYD SYSTEM PRESSURE AND QTY WAS ZERO.  THE CREW THEN ALTERNATELYEXTENDED THE NOSE GEAR WITHOUT INCIDENT AND LANDED SAFELY.  UPONINVESTIGATION IT WAS FOUND THAT THE NOSE LANDING GEAR DOOR SEQUENCE VALVESOLENOID HAD PARTIALLY SEPARATED SHEARING 2 OF 4 BOLTS ATTACHING SOLENOID TOVALVE BODY.  THE SEQUENCE VALVE WAS REPLACED, HYDRAULIC SERVICED ALL CHECKEDNORMAL, A TEST FLT PERFORMED AND ACFT RETURNED TO SERVICE.  (M)
